Darstellungen von Knotengruppen

Gerhard Burde

Mathematische Annalen (1967)

  • Volume: 173, page 24-33
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Burde, Gerhard. "Darstellungen von Knotengruppen." Mathematische Annalen 173 (1967): 24-33. <http://eudml.org/doc/161596>.

author = {Burde, Gerhard},
journal = {Mathematische Annalen},
pages = {24-33},
title = {Darstellungen von Knotengruppen},
url = {http://eudml.org/doc/161596},
volume = {173},
year = {1967},

AU - Burde, Gerhard
TI - Darstellungen von Knotengruppen
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 24
EP - 33
UR - http://eudml.org/doc/161596
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.